MathSciNet Relay Station
MathSciNet bibliographic data
MR759642 14H40 (14C20)
Fulton, William; Harris, Joe; Lazarsfeld, Robert Excess linear series on an algebraic curve. Proc. Amer. Math. Soc. 92 (1984), no. 3, 320–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement